EconPapers    
Economics at your fingertips  
 

A multivariate generalized ARCH approach to modeling risk premia in forward foreign exchange rate markets

Richard Baillie and Tim Bollerslev

Journal of International Money and Finance, 1990, vol. 9, issue 3, 309-324

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (126)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(90)90012-O
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:9:y:1990:i:3:p:309-324

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:9:y:1990:i:3:p:309-324